MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035476300
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the physician experienced resistance on an attempt to pull the coil (subject device) from the aneurysm when he didn't like the way the coil was deploying.The coil was not moving on further attempts of pulling indicating premature detachment of the coil.The physician used a snare device to remove the detached coil without disrupting the stents or the already implanted coil mass.The delivery wire of the coil was also damaged.The subject device was replaced, and the procedure was completed successfully with a delay of 60 minutes.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 - product available to stryker - updated d9 - returned to manufacturer on - updated h3 - device evaluated by mfg - updated due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked/bent.The coil delivery wire proximal contact was seen to be kinked/bent.The main coil was seen to be stretched, kinked and broken/fractured.The main coil suture was broken.The introducer sheath was not returned.A functional test was unable to perform due to damage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that there was difficulty delivering the coil into the aneurysm and during removal, the coil appeared to detach.It was then removed using a retriever.Four coils had been deployed without issue prior to the event.The device was confirmed to be in good condition prior to use and it was transferred into the microcatheter without difficulty.The device appears to have been used per the dfu.The anatomy was noted to be very tortuous.Analysis of the returned device confirmed that the coil had not detached at the detachment zone but, rather the main coil had broken close to the main coil junction.Based on the review of all available information, an assignable cause of procedural factors will be assigned to the reported ¿main coil stretched¿, ¿device difficulty engaging target vessel¿ and to the as analysed ¿main coil kinked/bent¿, ¿main coil stretched¿, ¿main coil broken/fractured during use¿, ¿main coil suture damage¿.The issue is associated with a product that meets stryker design and manufacture specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.An assignable cause of not confirmed will be assigned to the as reported ¿main coil prematurely detached/separated during use¿ as the coil had fractured rather than detached prematurely.An assignable cause of handling damage will be assigned to the reported ¿coil delivery wire damaged¿ and to the as analysed ¿coil delivery wire kinked/bent¿, ¿coil proximal contact kinked/bent¿.The issue is due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.

Brand Name
TARGET 360 SOFT 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21858384
Report Number3008881809-2025-00214
Device Sequence Number7888850
Product Code HCG
UDI-Device Identifier04546540676559
UDI-Public(01)04546540676559(17)270429(10)24916514
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035476300
Device Lot Number24916514
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER).; NEUROFORM ATLAS STENT (STRYKER).; SOFIA 5F CATHETER (NON-STRYKER).; SOLITAIRE STENT (NON-STRYKER).; TARGET COIL (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale